Answered by: Dr Sri Viknarajan
I’m a 25 years old women. for the last 3 days I’m having a migraine and consult with the doctor. the doctor prescribe me with the mefenamic acid as a pain killer. I ate the medicine after that. after 2 days, I’m having a mild headache and my vision got blurry (30% of blurriness). is that normal? because my body temperature is normal but i,m feeling lack of energy (like having a fever).
Hello! Thank you for your question.
We’ll try to give you some explanation regarding your problem.
Based on your explanation, the symptoms you’re experiencing could be due to migraine or the consequence of the medication prescribed to you. Although, this is just a general answer as we need more information to give you a more definite diagnosis.
Symptoms of migraine include :
Side effects of mefenamic acid include :
Please refer to a doctor for further evaluation. If your symptoms persists or worsens in time, please seek doctor’s advise immediately.
You may also use our online consultation services for further management.
We hope this answers your question. Thank you.